# SDR P2EA98199

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1020-1035
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL FUSELAGE SKIN REPAIR FROM BS 1020 TO BS 1035, BETWEEN STRINGER 22  LT AND STRINGER 24 RT NOT COMPLIANT WITH THE SRM.  REPAIRED FUSELAGE SKIN SECTION FROM BS 1020 TO BS 1035, BETWEEN STRINGER 2 LT AND STRINGER 24 LT PER SRM 53-30-3 FIG 16.  (M)
